# SDR SWAA021436

- Difficulty date: June 28, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 65,117 hours, 71,183 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED BETWEEN BS 727 AND 727D, BELOW STR 18R.  REPAIRED SKIN PER SRM.
